# SDR ASAA2019100213875

- Difficulty date: October 1, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N247AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36364
- Aircraft time: 13,068 hours, 4,366 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 26078252
- Part serial: B23021
- Condition: Failed
- Location: Nlg
- Part time: 11,763 hours, 4,467 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL ON RUNWAY 22R AT APPROX 100 KNOTS, WE COULD FEEL A VIBRATION FROM THE FRONT OF AIRCRAFT. AT APPROX 120 KNOTS WE HEARD A LOUD THUD FOLLOWED BY STRONGER VIBRATION. DURING THIS TIME THE AIRCRAFT PULLED LEFT. WE ABORTED THE TAKEOFF. TOWER ADVISED PIECES OF RUBBER WAS FOUND ON RUNWAY. GROUNDED - YES. REMOVED AND REPLACED BOTH NOSE WHEEL TIRES ASSYS REF B737-900 AMM 32-45-21 DUE TO ABORTED TAKEOFF (L) NOSE WHEEL TIRE SHREDDED.
